Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Balbus, Lukas, Dziewulski, Pawel, Reffett, Kevin and Wozny, Lukasz (2021) Markov distributional equilibrium dynamics in games with complementarities and no aggregate risk. Theoretical Economics. pp. 1-49. ISSN 1933-6837

Manzini, Paola and Mariotti, Marco (2013) Two-stage threshold representations. Theoretical Economics, 8 (3). pp. 875-882. ISSN 1933-6837

Manzini, Paola and Mariotti, Marco (2012) Choice by lexicographic semiorders. Theoretical Economics, 7 (1). pp. 1-23. ISSN 1933-6837

This list was generated on Thu Aug 18 17:45:35 2022 BST.